| Model Number |
102878 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Migration (4003)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
02/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Second lead information: brand name: evoke cap12 percutaneous lead kit - 60cm.Model: 102878.Catalog: 3008.Lot/batch number: 9017955652.Udi: (b)(4).Manufacture date: 09/05/2024.Expiration date: 09/05/2026.
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported unintended stimulation in their rib region.Reprogramming was completed but unable to resolve the reported event.An x-ray was obtained and confirmed migration of two (2) leads.The evoke scs system was explanted to resolve the reported event.It was noted that non-saluda anchors were used to secure the migrated leads.